Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 14, Issue 3, Pages 275-282

Vector-valued fuzzy multifunctions

Lahore University of Management Sciences, Department of Mathematics, Lahore Cantt. 54792, Pakistan

Received 1 October 1999; Revised 1 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ismat Beg, “Vector-valued fuzzy multifunctions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 3, pp. 275-282, 2001.